

BOARD OF DIRECTORS REGULAR MEETING AGENDA

December 9, 2020, 5:00 - 7:00 PM Live Stream

Members

Doug Cochrane, Chair Karen Hamling Spring Hawes Diane Jules Selena Lawrie Allan Louis Dennis Rounsville **Cindy Stewart**

Tammy Tugnum

Resource Staff

Susan Brown, President & CEO (Ex Officio) Norma Janssen, VP and CIO Karen Bloemink, VP Pandemic Response & **Surgical Strategy**

Presenters

2.1 David Sookaveiff, Corporate Director, Clinical Informatics & Enterprise Systems 3.3 Dr. Albert De Villiers, Chief Medical **Health Officer**

TIME	ITEN	Л	LEAD PRESENTER	ACTION	ATT
					•
	1.0	CALL TO ORDER			
5:00 – 5:05 (5 min)	1.1	Acknowledgement of Traditional Territories The Board Quality Committee would like to recognize and acknowledge that we are	- Chair Cochrane		
		meeting on the traditional territory of the			
		"Syilx" Okanagan Interior Salish Nation.			
	1.2	Declaration of Conflict of Interest		Discussion	
	1.3	Approval of Agenda		Decision	*
	1.4	Approval of Consent Agenda		Decision	•
		 Minutes from February 25, 2020 			
	2.0	NEW BUSINESS			
5:05 - 5:35 (30 min)	2.1	Presentation: How COVID-19 accelerated the	David Sookaveiff	Discussion	♦
		use of Virtual Care	Norma Janssen		
5:35 — 6:00 (25 min)			Dr. Albert De		
	2.2	COVID-19 Update	Villiers	Discussion	
			Karen Bloemink		
	3.0 STANDING REPORTS				•
6:00 - 6:05 (5 min)	3.1	President & CEO Report	Susan Brown	Discussion	
6:05 – 7:00 (55 min)	4.0	Questions	•		•
(55)	5.0	5.0 ADJOURNMENT: 7:00 pm NEXT MEETING: TBD			